Please use this identifier to cite or link to this item:
|Title:||The asymptotic stability of x<inf>n+1</inf>-a<sup>2</sup>x<inf>n-1</inf>+bx<inf>n-k</inf>=0|
Chiang Mai University
|Citation:||Kyungpook Mathematical Journal. Vol.48, No.2 (2008), 173-181|
|Abstract:||We give the necessary and sufficient conditions for the asymptotic stability of the linear delay difference equation xn+1-a2xn-1+bxn-k= 0, n=0, 1, ..., where a and b are arbitrary real numbers and k is a positive integer greater than 1. The obtained conditions are given in terms of parameters a and b of difference equations. The method of proof is based on arithematic of complex numbers as well as properties of analytic functions.|
|Appears in Collections:||Scopus 2006-2010|
Files in This Item:
There are no files associated with this item.
Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.